Alert archive / New York / Freeze Watches in 2010

Freeze Watch 2, NWS Buffalo, NY

May 9, 201016 counties in New York

NWS Buffalo, NY issued this freeze watch at May 9, 2010, 3:34 PM EDT for 16 counties in New York. It took effect at May 11, 2010, 1:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 9, 2010, 3:34 PM EDT (19:34 UTC)
In effect from
May 11, 2010, 1:00 AM EDT
Expired
May 10, 2010, 3:39 PM EDT
In force
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2010-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2010-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freeze watch went out at May 9, 3:17 PM EDT, 17 minutes earlier.

Area forecast discussion, May 9, 3:17 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
317 PM EDT SUN MAY 9 2010

.SYNOPSIS...
HIGH PRESSURE ACROSS THE UPPER LAKES WILL BUILD TOWARDS THE REGION
TONIGHT...THEN ACROSS NEW YORK STATE ON MONDAY NIGHT. THIS WILL
BRING A COUPLE OF CHILLY NIGHTS TO THE REGION...WITH TEMPERATURES
DROPPING NEAR OR BELOW FREEZING TONIGHT AND MONDAY NIGHT. LOW
PRESSURE WILL APPROACH FROM THE MIDWESTERN STATES ON TUESDAY...
BRINGING IN SLIGHTLY WARMER AIR AND A ROUND OF SHOWERS AS IT
TRACKS JUST SOUTH OF THE REGION THROUGH WEDNESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
THROUGH THIS EVENING...CLEARING TREND IS UNDERWAY...WITH BREAKS OF
SUN SHOWING UP IN FAR WESTERN NEW YORK. EXPECT THIS TO PROGRESS
RATHER RAPIDLY TO THE SOUTH AND EAST...WITH WESTERN PORTIONS OF THE
STATE MOSTLY CLEAR BY SUNSET...WITH MOST OF THE NORTH COUNTRY
CLEARING SHORTLY THEREAFTER. LINGERING FLURRIES SHOULD TAPER OFF
OVER THE NEXT COUPLE HOURS...AS DRIER AIR ADVECTS IN FROM THE
NORTHWEST. CLOUDS WILL LIKELY LINGER LONGEST EAST OF LAKE
ONTARIO...WHERE THE WEST TO NORTHWEST FLOW WILL PICK UP JUST ENOUGH
MOISTURE OFF THE LAKE CAUSE CLOUDS TO LINGER INTO TONIGHT.

OTHERWISE...THE MAIN CONCERN TONIGHT IS THE POTENTIAL FOR FREEZING
TEMPERATURES ACROSS THE REGION. THE RIDGE AXIS WILL REMAIN TO THE
WEST TONIGHT...KEEPING FAIRLY DECENT PRESSURE GRADIENT ACROSS THE
REGION. THIS WILL LARGELY PREVENT WINDS FROM GOING CALM IN MOST
LOCATIONS...LIMITING RADIATIONAL COOLING. HOWEVER...850 MB
TEMPERATURES WILL RUN BETWEEN -4 AND -7 C ACROSS THE CWA...WITH THE
AIR MASS COLD ENOUGH TO ADVECT NEAR FREEZING TEMPERATURES WITHOUT
THE BENEFIT OF RADIATIONAL COOLING. ADDING EVEN A MODEST INVERSION
WILL LIKELY ALLOW FOR SOME LOCATIONS TO DROP BELOW FREEZING.
BASICALLY USE A BLEND OF BIAS CORRECTED SREF/NAM12 AND THE RAW
NAM/GFS MOS. FEEL THAT GIVEN THE MARGINAL RADIATIONAL
COOLING...FEEL A MIX BETWEEN RAW AND BIAS CORRECTED GRIDS WILL
PRODUCE THE MOST ACCURATE FORECAST.

WILL UPGRADE THE FREEZE WATCH TO A FREEZE WARNING...AND ADD NORTHERN
ERIE COUNTY. THIS PUTS THE ENTIRE CWA UNDER A FREEZE WARNING WITH
THE EXCEPTION OF ZONES IMMEDIATELY SOUTH OF LAKE ONTARIO.

THE AREA OF GREATEST CONCERN FOR TONIGHT IS THE SOUTHERN TIER. HERE
IS CLOSEST TO THE HIGH PRESSURE SYSTEM...PROVIDING SHELTERED
LOCATIONS A CHANCE TO DECOUPLE. EXPECT SOME OF THE NORMALLY COLDER
MOUNTAIN VALLEYS IN THE SOUTHERN TIER TO DROP INTO THE LOWER 20S
TONIGHT. ELSEWHERE...EXPECT ONLY MODEST RADIATIONAL
COOLING...HOWEVER THIS SHOULD BE ENOUGH TO DIP BELOW FREEZING FOR A
COUPLE HOURS.

SOUTH OF LAKE ONTARIO...WINDS ARE EXPECTED TO BE THE STRONGEST...
PROVIDING A MINIMAL OPPORTUNITY FOR RADIATIONAL COOLING. WHILE FROST
IS NOT LIKELY HERE DUE TO THE WINDS...TEMPERATURES WILL BE CLOSE TO
FREEZING TONIGHT. ALSO...ERIE COUNTY IS INCLUDED IN THE WARNING
MAINLY FOR EASTERN SECTIONS OF THE COUNTY. LOWS IN BUFFALO MAY NOT
QUITE REACH FREEZING...THOUGH IT WILL BE CLOSE. FORECAST IS
TRICKY...BECAUSE EVEN A SMALL ERROR OF A DEGREE OR TWO...COULD
RESULT IN LOWS CROSSING THE CRITICAL FREEZING BARRIER. THOSE WITH
SENSITIVE VEGETATION SHOULD STAY TUNED FOR THE NEXT COUPLE DAYS.

ON MONDAY...EXPECT A MOSTLY SUNNY DAY ACROSS THE REGION. MAY SEE
SCATTERED AFTERNOON CUMULUS DEVELOP IN SPOTS...BUT THESE SHOULD BE
LIMITED...WITH NEARLY FULL SUN IN MOST LOCATIONS. TEMPERATURES
SHOULD RISE WITH THIS...HOWEVER FEEL MOS IS OVERDONE GIVEN HOW COLD
IT IS ALOFT...AND THE STEEP LAPSE RATE MIXING. THUS NUDGE A FEW
DEGREES COOLER THAN NAM/GFS MOS BLEND...OR TOWARDS THE RAW
NAM12/RGEM FORECAST TEMPERATURES.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MODEL GUIDANCE CONTINUES TO TREND A TAD SLOWER WITH THE SYNOPTIC
EVOLUTION MONDAY NIGHT INTO TUESDAY...WHICH WILL HAVE IMPORTANT
IMPLICATIONS ON FROST/FREEZE POTENTIAL FOR MONDAY NIGHT. NAM/GFS
BOTH NOW SHOW THE SURFACE HIGH CRESTING OVER THE LOWER LAKES REGION
AT ABOUT 06Z MONDAY...SETTING THE STAGE FOR AN IDEAL RADIATIONAL
COOLING NIGHT WITH LIGHT WINDS...CLEAR SKIES AND A CHILLY/DRY
AIRMASS IN PLACE. EXPECT TEMPERATURES ACROSS THE LAKE PLAINS AND
EASTERN LAKE ONTARIO REGION TO BE EVEN COLDER THAN TONIGHT...WITH
SIMILAR NUMBERS ACROSS THE WESTERN SOUTHERN TIER. THIS WILL MEAN MID
20S AGAIN IN THE COLDER VALLEYS OF THE SOUTHERN TIER...WITH AROUND
30 ON THE LAKE PLAINS AWAY FROM THE IMMEDIATE LAKESHORES AND METRO
AREAS. EAST OF LAKE ONTARIO EXPECT MID TO UPPER 20S ACROSS LOWER
ELEVATIONS AND LOW 20S IN THE NORMALLY COLDER TUG HILL LOCATIONS.
THE ONLY PLACES THAT MAY ESCAPE SIGNIFICANT FROST/FREEZE CONDITIONS
ARE THE IMMEDIATE LAKESHORES. WITH THIS IN MIND...WILL HOIST A
FREEZE WATCH FOR THE ENTIRE CWA MONDAY NIGHT INTO EARLY TUESDAY.

ON TUESDAY THE SURFACE HIGH WILL DRIFT OFF THE EASTERN SEABOARD. OUR
ATTENTION THEN TURNS TO THE NEXT PACIFIC SYSTEM. A STRONG MID LEVEL
SHORTWAVE WILL LIFT FROM THE CENTRAL PLAINS MONDAY AFTERNOON INTO
THE UPPER GREAT LAKES BY TUESDAY AFTERNOON...MINORING OUT WITH TIME.
THE SURFACE LOW IS FORECAST BY MOST GUIDANCE TO REACH THE SOUTHERN
TIP OF LAKE MICHIGAN BY TUESDAY AFTERNOON THEN PUSH ALONG THE NY/PA
BORDER THROUGH WEDNESDAY. AHEAD OF THE SHORTWAVE AND SURFACE LOW
THETA-E ADVECTION WILL INCREASE ON TUESDAY WITHIN A WARM ADVECTION
REGIME...ALLOWING CLOUDS TO THICKEN UP FROM WEST TO EAST AND RAIN TO
EVENTUALLY DEVELOP. EXPECT THE RAIN TO ARRIVE FIRST IN CHAUTAUQUA
COUNTY BY MID TO LATE MORNING THEN SPREAD AS FAR EAST AS THE GENESEE
VALLEY AND FINGER LAKES BY THE END OF THE DAY. NAM/GFS/SREF ALL
TIGHTLY CLUSTERED ON THE TIMING OF THIS...AND GIVES ENOUGH
CONFIDENCE TO RAISE POPS TO CATEGORICAL. EXPECT PERIODS OF SHOWERS
TO CONTINUE THROUGH TUESDAY NIGHT. AS THE SURFACE LOW APPROACHES
ENOUGH WARM/MOIST/UNSTABLE AIR IS FORECAST TO ADVECT INTO WESTERN NY
AND THE SOUTHERN TIER TO JUSTIFY A CHANCE OF THUNDER AS WELL.

DURING THE DAY WEDNESDAY THE SURFACE LOW WILL MOVE SLOWLY EAST ALONG
THE NY/PA BORDER AND CONTINUE TO WEAKEN WITH TIME. THE ASSOCIATED
MID LEVEL SHORTWAVE WILL HAVE WASHED OUT ACROSS ONTARIO PROVINCE...
SO WITH WEAKENING LARGE SCALE FORCING FOR ASCENT AND CONVERGENCE
WILL CONTINUE WITH TREND OF DROPPING BACK TO LOW CHANCE POPS. ONLY
EXCEPTION WILL BE ACROSS THE EASTERN LAKE ONTARIO REGION IN CLOSE
PROXIMITY TO A TIGHT BAROCLINIC ZONE WHERE ENOUGH FRONTAL FORCING
SHOULD REMAIN TO CONTINUE WITH LIKELY POPS. BY WEDNESDAY NIGHT THE
SURFACE LOW WILL PULL OFF THE EAST COAST. THE NEXT PACIFIC SHORTWAVE
WILL BE EMERGING INTO THE PLAINS...LEAVING VERY LITTLE IN THE WAY OF
A SYNOPTIC FEATURE ACROSS THE LOWER LAKES. THERE WILL BE A REMAINING
BAROCLINIC ZONE HOWEVER...AND ENOUGH UNCERTAINTY REMAINS TO KEEP A
LOW CHANCE POP THIS PERIOD.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A RATHER UNSETTLED PATTERN WILL CONTINUE THROUGH THE FIRST HALF OF
THE LONG TERM AS ANOTHER PACIFIC SHORTWAVE EJECTS OUT OF THE PLAINS
AND TOWARDS THE SOUTHERN GREAT LAKES BY THURSDAY. LATEST MEDIUM
RANGE MODEL GUIDANCE IS IN BETTER AGREEMENT THAN YESTERDAY WITH
RESPECT TO THE PLACEMENT AND TIMING OF THIS FEATURE...WITH THE BULK
OF OPERATIONAL AND GEFS ENSEMBLE GUIDANCE NOW POINTING TOWARDS
THURSDAY AFTERNOON THROUGH THURSDAY NIGHT AS THE MOST LIKELY TIME
FRAME FOR THE NEXT GOOD RAIN CHANCE. THAT SAID...THIS SYSTEM WILL
PRODUCE A SIGNIFICANT AMOUNT OF CONVECTION AGAIN ACROSS THE PLAINS
AND MIDWEST...WHICH MAY FEED BACK INTO THE SYNOPTIC SCALE AND CHANGE
THE EVENTUAL OUTCOME WITH EASTERN EXTENT. FOR NOW WILL JUST KEEP MID
RANGE CHANCE POPS THROUGH THIS PERIOD AND INTRODUCE A CHANCE OF
THUNDER AS WELL FOR THURSDAY AND THURSDAY NIGHT.

BY FRIDAY MOST OPERATIONAL AND ENSEMBLE GUIDANCE SLOWLY PULLS THIS
SYSTEM TOWARDS NEW ENGLAND OR THE MID ATLANTIC COAST...WITH PRECIP
CHANCES SLOWLY DIMINISHING. AT THIS EARLY JUNCTURE...NEXT WEEKEND
LOOKS MAINLY DRY AS HIGH PRESSURE SURFACE AND ALOFT BEGINS TO BUILD
INTO THE AREA.

TEMPERATURES WILL BE BELOW AVERAGE FOR THE UPCOMING WEEK WITH THE
MAJORITY OF THE TIME SPENT ON THE COOL SIDE OF A BAROCLINIC ZONE
DRAPED ACROSS THE OHIO VALLEY AND PENNSYLVANIA. MAY SEE A FEW BRIEF
SURGES OF WARMER AIR PUSH NORTH JUST AHEAD OF ANY SURFACE WAVES
RUNNING ALONG THIS BOUNDARY...BUT THESE WILL BE SHORT LIVED. BY NEXT
WEEKEND BUILDING HEIGHTS AND RISING TEMPS ALOFT WILL SUPPORT A
RETURN TO NEAR NORMAL TEMPERATURES WITH HIGHS BACK INTO THE 60S.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
TAFS CONTINUE TO TREND TOWARDS VFR CONDITIONS...WITH ONLY ROC
HANGING ONTO AN MVFR CIG AT THE 18Z ISSUANCE. VISIBLE SHOWS SCT-
BKN CLOUDS ACROSS MUCH OF SOUTHERN ONTARIO...WITH BUF/IAG/JHW
LIKELY TO SCATTER OUT OVER THE NEXT COUPLE HOURS. BY 00Z...EXPECT
ALL SITES TO BE VFR. MODERATE TO HIGH CONFIDENCE IN VFR CONDITIONS
FOR TONIGHT AND MONDAY...WITH MOSTLY CLEAR SKIES EXPECTED.

OUTLOOK...
MONDAY NIGHT...VFR.
TUESDAY AND TUESDAY NIGHT...IFR/MVFR IN SHOWERS. A CHANCE OF TSTMS.
WEDNESDAY THROUGH FRIDAY...VFR/MVFR. A CHANCE OF SHOWERS.

&&

.MARINE...
WILL KEEP UP SMALL CRAFT ADVISORIES FOR ONE MORE GO AROUND. WHILE IT
HAS BEEN MARGINAL IN BUFFALO HARBOR...IT HAS JUST CLEARED OUT...SO
EXPECT WIND GUSTS TO PICK UP FOR THE REMAINDER OF THIS
AFTERNOON...AS WINDS ALOFT MIX DOWN. CARRY THE SCA ON WESTERN
PORTIONS TIL 1000 PM...WITH CENTRAL/EASTERN LAKE ONTARIO UP UNTIL
700 AM. GENERALLY SPEAKING...WINDS WILL DIMINISH FROM WEST TO EAST
AS THE LOW SLOWLY PULLS AWAY...AND HIGH PRESSURE BUILDS FROM THE
WEST.

EXPECT A QUIET PERIOD ON THE WATERS THROUGH MONDAY NIGHT...THEN
EASTERLY WINDS PICK UP AS A LOW PASSES TO THE SOUTH. NOT A TERRIBLY
STRONG GRADIENT EXPECTED...HOWEVER CONDITIONS WILL BE MARGINAL TO
SCA ON WESTERN PORTIONS OF LAKE ONTARIO TUESDAY NIGHT INTO WEDNESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
     FOR NYZ001>008-010>014-019>021-085.
     FREEZE WARNING FROM 11 PM THIS EVENING TO 7 AM EDT MONDAY FOR
     NYZ006>008-010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ020-
         040-041.
         SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
         LOZ042.
         SMALL CRAFT ADVISORY UNTIL 7 AM EDT MONDAY FOR LOZ043>045.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...APFFEL
MARINE...APFFEL
Hazardous weather outlook, May 9, 5:03 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
503 AM EDT SUN MAY 9 2010

NYZ001>005-010-100915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-
503 AM EDT SUN MAY 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE LOWER AND MID 30S TONIGHT AND AREAS OF FROST ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ011-100915-
GENESEE-
503 AM EDT SUN MAY 9 2010

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-012>014-019>021-085-100915-
OSWEGO-JEFFERSON-LEWIS-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
503 AM EDT SUN MAY 9 2010

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-100915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
503 AM EDT SUN MAY 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-100915-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
503 AM EDT SUN MAY 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SFM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:34 PM EDTFreeze WarningBUFAllegany, Cattaraugus, Chautauqua, Erie, Genesee, Jefferson and 5 more15 hr

Nearby

Freeze Watches in New York, 2010Every freeze watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.